# SDR 2008UALA02925

- Difficulty date: May 21, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 64,782 hours, 10,632 cycles
- Engine: Pwa PW4060
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT HYDRAULIC SYSTEM PRESSURE FAILURE.   RT HYD SYS PRESS LIGHT & RT HYD SYS ELEC DEMAND PUMP PRESS LIGHT ALONG WITH BRAKE SOURCE LIGHT ALL. VERBAL REPORT FROM FLT CREW.  EVERYTHING NORMAL ON REST OF FLT. MOTORED RT ENG & OPERATED RT ELEC HYD PUMP. UNABLE TO DUPLICATE ITEM.  MX CLEANED CONNECTOR AT PRESS TRANSMITTER & RAN ENGINE PER JRH2-6-1 AND TEST HYD PER JRH2-6 -8. ALL TEST PASSED. ALSO TEST HYD PRESS INDICATION IAW AMM 29-31-0 0 ALL TEST PASSED.
